# SDR AALA202410160857

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 77,023 hours, 36,221 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR FAILED THERMOGRAPHIC INSPECTION DUE TO SHOWING SIGNS OF MOISTURE ON THE UPPER SURFACE INBOARD OF ELEVATOR RIB 4 AND INBOARD OF ELEVATOR RIB 10. MAINTENANCE REPLACED THE RIGHT HAND ELEVATOR PER TASK CARD 26L30027001.
